# SDR UALA2012012600546

- Difficulty date: January 26, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,566 hours, 22,179 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK IN AREA OF LEFT GEAR DOOR.  MAINT TEXT: CORRECTION FLUID LEAK IN AREA OF RIGHT GEAR DOOR.  SECURED UNION ON HYD RETURN LINE PRESSURIZED HYD FOR 30 MINUTES, NO LEAKS DETECTED.
